| Catalog Number |
121932056 |
| Medical Device Problem Codes |
Disassembly (1168); Noise, Audible (3273)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Pain (1994)
| Date of Event |
09/21/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It states second left hip revision.The liner displaced from pinnacle cup and was revised.Patient bent over one day and heard a click then felt pain.X-ray shows metal head articulating on pinnacle cup.Metalosis is present.Patient underwent 1st revision on (b)(6) 2017, head and liner revised due to dislodged liner.
Additional Manufacturer Narrative
Additional narrative: no device associated with this report was received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.